MathSciNet Relay Station
MathSciNet bibliographic data
MR506031 (58 #21937) 10C05 (18F25 57D65)
Giffen, Charles H. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1303–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement